MathSciNet Relay Station
MathSciNet bibliographic data
MR2250860 (2007e:53005) 53A10 (49Q05 49Q10)
Martín, Francisco; Morales, Santiago Complete proper minimal surfaces in convex bodies of $\Bbb R\sp 3$. II. The behavior of the limit set. Comment. Math. Helv. 81 (2006), no. 3, 699–725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement